# SDR YV3R2021062200465

- Difficulty date: May 27, 2021
- Submitted: June 22, 2021
- Operation: General aviation
- Aircraft: VH-BG
- Make and model: Robsin R22
- Aircraft serial: 1300
- Aircraft time: 11,268 hours
- Engine: Lyc O320B2C
- System (JASC): 6300 · Main Rotor Drive System
- Part: Sheave
- Part number: A4931
- Condition: Corroded
- Part time: 777 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER RETURNED LOWER SHEAVE P/N: A493-1.   AFTER ENGINEERING EVALUATION, CORROSION WAS DISCOVERED UNDER PLATING.
